# SDR ASAA2013071195564

- Difficulty date: July 11, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 18,537 hours, 5,774 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 870069
- Part serial: HTL14238
- Condition: Faulted
- Location: Nr 2 Eng
- Part time: 41,873 hours, 15,800 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND FAULT ON NR 2 ENGINE SHORT TIME 73-11272.  THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE.  FAULT FOR LAST 2 FLIGHTS.  ACFT GROUNDED.  REMOVED EEC ALTERNATOR AND ROTOR REF MM 73-21-08.  INSTALLED NEW ALTERNATOR AND ROTOR REF MM 73-21-08.  IDLE POWER LEAK CHECKED NORMAL REF MM 71-00-00.  NO LEAKS NOTED.  EEC BITE CK NORMAL REF MM 71-00-00 AND EEC BITE TEST NORMAL REF MM 73-21-00.  NO FAULTS. ETOPS SIGNIFICANT SYS GROUND VERIFICATION SUCCESSFUL.
